# SDR USAA2012091100037

- Difficulty date: August 24, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N755US
- Make and model: Airbus A319-112
- Aircraft serial: 1331
- Aircraft time: 27,154 hours, 21,220 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53113322201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CRACK ON WEB OF FLIGHT COMPARTMENT FLOOR STRUCTURE BETWEEN FR8 TO FR11, -Y765.  REPLACED WEB  BETWEEN FR8 TO FR11, -Y765 IAW A319 SRM 51-72-11 & AIRBUS DRAWING D53113378.
